Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering with end stage liver disease, vomiting, nausea, had general malaise, abdominal pain. Help?

my husband suffers with end stage liver disease , he has fluid removed every Wednesday 8 litres to be exact, he got up about 2 0 clock this morning with vomiting and nausea , had general malaise during the day with chills, vomited around 4 pm, presently is feeling very cold and covered with a blanket has a temperature and is complaining with abdominal pains for the first time. What do i make of this condition?
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Ascites is the most common complication of end stage liver disease.This a very important mile stone in the patients suffering from ESLD,as this makes the survival chance very poor.
The most important complication in such patients is bacterial peritonitis.
The symptoms and signs of your husband suggest that your husband has developed this infection.
Must consult your doctor urgently,get the required investigations done and start broad spectrum antibiotics as per the advise of your doctor.
I hope it helps.
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor